# SDR HALA2013040200033

- Difficulty date: April 2, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 103,113 hours, 19,410 cycles
- System (JASC): 5270 · Door Warning System
- Part: Interrogator
- Part number: 416T281111
- Part serial: A33250
- Condition: Malfunctioned
- Location: Lt Overwing Slid
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT WING SLIDE ILLUMINATED DURING TAKE OFF ROLL,  100 KNOTS.  R & R OVERWING ESCAPE SLIDE INTERROGATOR IAW AMM 25-65-12, OPS CHECKED GOOD.
